MathSciNet Relay Station
MathSciNet bibliographic data
MR933991 (89i:60195) 60K35 (60F10)
Durrett, R.; Schonmann, R. H. Large deviations for the contact process and two-dimensional percolation. Probab. Theory Related Fields 77 (1988), no. 4, 583–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement